www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2555

Title: Semi-direct products of multiplier Hopf algebras: Smash coproducts
Authors: DELVAUX, Lydia
Issue Date: 2002
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 30(12). p. 5979-5997
Abstract: The construction of the smash coproduct of two Hopf algebras, as the dual notion of smash product, was first formulated by Molnar. In this paper we extend this theory to multiplier Hopf algebras. We prove that the result of Molnar is still true for regular multiplier Hopf algebras under an appropriate form. We consider integrals on the smash coproduct and we obtain results in the *-situation.
Notes: LUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2555
ISI #: 000180033300024
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.